MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Medicina cutanea ibero-latino-americana · 1985

[Toxic epidermal necrolysis (Lyell's syndrome) caused by piroxicam, with fatal outcome from disseminated aspergillosis].

Coscojuela C, Charro L, Guallar A, Ferrer-Dufoll M A, Carapeto F J

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

A case of Lyell Syndrome provoked by ingestion of an antirheumatic drug (Piroxicam) is commented. The evolution under treatment with steroids and broad spectrum antibiotics was excellent but once recovered from this, the patient died subsequently to a systemic infectious process caused by an Aspergillosis with pulmonary involvement and secondary affectation of the kidneys, brain liver, and heart. The hepatic involvement during the acute stage is discussed and evaluated (increase of transaminases), amylasemia, amylasuria, anemia and thrombopenia which persisted throughout the process and presumably conditioned the evolution of the disease.

Для цитирования: Coscojuela C, Charro L, Guallar A, Ferrer-Dufoll M A, Carapeto F J. [Toxic epidermal necrolysis (Lyell's syndrome) caused by piroxicam, with fatal outcome from disseminated aspergillosis].. Medicina cutanea ibero-latino-americana. 1985.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.